# SDR DALA2022022301202

- Difficulty date: February 7, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,955 hours, 21,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DOOR HANDLE TRIM COVER PLATE DAMAGED / MISSING / LOCATIONS:601. CORRECTIVE ACTION: INSTALLED MISSING DOOR HANDLE TRIM COVER PLATE PER B757 AMM 52-10. (2113862)
